Document Detail


Liver hepatotoxicity associated with pantoprazole: a rare case report.
MedLine Citation:
PMID:  24652021     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Hepatotoxicity may occasionally develop over the course of treatment with proton pump inhibitors (PPIs). Although skin reactions, interstitial nephritis, pancytopenia, anaphylaxis, and generalized edema have been reported to be associated with PPIs, hepatotoxicity associated with oral pantoprazole is very rare. In this report, we present a case of hepatotoxicity in a 35-year-old man who received pantoprazole (40 mg/day) for acute gastritis. One week after discontinuation of pantoprazole, his liver function began to improve, and the patient gradually fully recovered. Although this toxicity occurs only infrequently, pantoprazole should be considered as a rare hepatotoxic agent in the literature.
Authors:
Mehmet Aslan; Yilmaz Celik; Sevdegul Karadas; Sehmus Olmez; Adem Cifci
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-3-21
Journal Detail:
Title:  Wiener klinische Wochenschrift     Volume:  -     ISSN:  1613-7671     ISO Abbreviation:  Wien. Klin. Wochenschr.     Publication Date:  2014 Mar 
Date Detail:
Created Date:  2014-3-21     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  21620870R     Medline TA:  Wien Klin Wochenschr     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Vernacular Title:
Zusammenhang zwischen Lebertoxizität und Pantoprazol - Ein Fallbericht.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Nonalcoholic fatty liver disease: a frequent condition in type 2 diabetic patients.
Next Document:  Nonalcoholic fatty liver disease (NAFLD) proven by transient elastography in patients with coronary ...